# SDR PCAA0310132

- Difficulty date: October 27, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 23,316 hours, 25,954 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071013190030
- Part serial: X20004
- Condition: Failed
- Location: Wx Radar System
- Part time: 254 hours, 246 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT AIRCRAFT 824EX, FLIGHT 3648 FROM BUFFALO NEW YORK TO BRADLEY, CT.  THE WEATHER RADAR FAILED, CAUSING THE FLIGHT TO BE DIVERTED.  MAINTENANCE REMOVED AND REPLACED THE RADAR RECEIVER TRANSMITTER AND OPERATIONAL CHECKS WERE GOOD ON THE GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.
